A Logic Covering Undefinedness in Program Proofs

  1. Lookup NU author(s)
  2. Professor Cliff Jones
Author(s)Barringer H, Cheng JH, Jones CB
Publication type Article
JournalActa Informatica
Year1984
Volume21
Issue3
Pages251-269
ISSN (print)0001-5903
ISSN (electronic)1432-0525
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherSpringer
URLhttp://dx.doi.org/10.1007/BF00264250
DOI10.1007/BF00264250
Actions    Link to this publication